# SDR UPS01235791

- Difficulty date: April 20, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,039 hours, 41,300 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, O/B AILERON LT WING, ALL HINGE SUPPORTS ON REAR SPAR OF AILERON SHOW EVIDENCE OF CORROSION.  LT O/B AILERON REMOVED IAW MM 27-10-31, NEW AILERON INSTALLED IAW MM 27-10-31.
